I've very painful menstrual cramps. A doc suggested me to have meftal spas tablets. These tablets helped relive from pain for 5-6 hrs. And I used to take them frequently whenever the pain is unbearable. I've now observed that these tablets have delayed my regular periods and are more painful. Are these side effects?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thank you for your question.
The tablets are not the cause of your delayed periods. They will help relieve pain and reduce blood loss during periods. All anti inflammatory medications can have side effects which Dr has mentioned. It is important that you take medicines only in the dose prescribed and after food. If you are suffering with side effects please see your doctor for advice about other alternatives to manage period pain. This can include alternative methods such as acupuncture or acupressure. The Mirena Intrauterine system is also effective in reducing menstrual pain. You can read more on WWW.patient.co.uk
hope this helps
hey headaches, nervousness and vomiting. Serious side effects may include diarrhea, , haematuria (blood in urine), blurred vision, skin rash, itching and swelling, sore throat and fever. It has been associated with acute liver damage. but not delayed Menstrual cycle
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.